Jump to content

Huge Ooops


becky
 Share

Recommended Posts

hey guys,

just had to tell you about my little accident last night.

my boyfriend was not feeling very well last night and at about half twelve i said i'd get him some paracetamol. i knew that i had some in my handbag so i got up and got the box of tablets out of my bag without switching on the light, and gave him two tablets.

at about half three however he got up and started throwing up.

we had to get up at five to take my cousin to the airport as she had been staying for the weekend.

Rob was complaining that he still felt really sick but now he was cold and shaky. when i switched on the bedroom light i saw a box of my seroxat on the bedroom table and it slowly dawned on me that i hadn't given rob two paracetamol i'd given him two (total of 60mg) seroxat. i was so upset, i phoned the nhs helpline straight away and they told me that after six hours of taking them he'd be fine, well he had to take the day off (which he never does) because he was feeling sick and spaced out, it's now 16 hours after he'd taken them and he still feels sick, and his pupils look like he's on ecstasy!!

so i'm keeping a really close eye on him, but i feel so terrible, can't believe i poisoned my boyfriend!

at least i only gave my ex food poisoning - and belive me he deserved it!

any ideas of how to make him feel better would be greatly appreciated.

on the plus side however, he feels awful and terribly dizzy so he say's he has new sympathy for me! ha ha, bit drastic to get some sympathy though don't you think?

a very humble becks x x x :huh:

Link to comment
Share on other sites

well its now two days later and my poor robert is still high as a kite! his pupils are still like saucers and he is still shaky - not sleeping and can't sit still.

it does say a **** of a lot for these meds.

we've been researching them on the internet tonight and they say that even 60mg is considered an overdose, but that wasn't what we were told - i wish i'd just taken him to the hospital, every little noise is making him jump out of his skin and he can't look at lights because they are hurting him.

does anyone know how long this will take to get out of his system - the nurse i spoke to said six hours - hmmm think that was wrong. From what i have read it sounds like rob has seratonin syndrome. well at least we know if he ever gets depression he can't take ssri's!!

becks x x x

Link to comment
Share on other sites

hi all,

well rob is now preparing to get back t work after one of the most horrific weeks of his life.

All this has made me research the drugs that i' taking a little more, when i was first given them i just took them and i did read the leaflet but i didn't think aything of it, well now that i've done som more research i've decided that i don't want to take these tablets nymore, because i am not sure that all of my symptoms anymore are down to my pots i think that they ma be reactions to the drugs - as i've said i've been much more active recently and 've been walking everywhere but i'm still acutely aware of the constant pain in my stomach and back and the dizziness, i just don't think i was this sick before medication.

so i'm going to wean myself off it very slowly and if i feel better great and if i don't then at least i'll know. off t the docs tomorro to discuss it.

apologies for the spelling mistakes - i have vertigo and my keyboard isn't cooperating!

becks x x x

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...